# SDR CALA2022091902417

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767
- Aircraft serial: 27112
- Aircraft time: 114,741 hours, 17,783 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Condition: Stuck
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR WILL NOT RETRACT OPEN DO TO INSIDE FOLDING CEILING PANEL OUT OF SEQUENCE REF AAR N/R 9029568 INSTALLED MISSING BOLT ON OVERCENTER MECHANISM LATCH TUBE.
